Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 6,     Number 4,     Winter 1998

 

STABILITY ANALYSIS OF AN AGE-STRUCTURED
MODEL WITH A STATE-DEPENDENT DELAY
JACQUES BÉLAIR

Abstract. An age-structured model describing a two-stage population of blood cells is reduced to a system of delay differential equations, in which a state dependent delay appears. This three-dimensional system is analyzed for the linear stability of its equilibrium. A Hopf bifurcation is shown to occur, and it is determined to be a supercritical bifurcation.

 

Download PDF Files
 
(Subscribers Only)

© 2005, Canadian Applied Mathematics Quarterly (CAMQ)